Volume 7, Issue 1
A New Condition Number of the Eigenvalue and Its Application in Control Theory

Ya-Guang Yang

DOI:

J. Comp. Math., 7 (1989), pp. 15-22

Published online: 1989-07

Preview Full PDF 416 1994
Export citation
  • Abstract

Since the present condition numbers of the eigenvalue are nor convenient for control systems design, this paper puts forward a new condition number and indicates its application in designing robust control systems.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-7-15, author = {}, title = {A New Condition Number of the Eigenvalue and Its Application in Control Theory}, journal = {Journal of Computational Mathematics}, year = {1989}, volume = {7}, number = {1}, pages = {15--22}, abstract = { Since the present condition numbers of the eigenvalue are nor convenient for control systems design, this paper puts forward a new condition number and indicates its application in designing robust control systems. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9452.html} }
TY - JOUR T1 - A New Condition Number of the Eigenvalue and Its Application in Control Theory JO - Journal of Computational Mathematics VL - 1 SP - 15 EP - 22 PY - 1989 DA - 1989/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9452.html KW - AB - Since the present condition numbers of the eigenvalue are nor convenient for control systems design, this paper puts forward a new condition number and indicates its application in designing robust control systems.
Ya-Guang Yang. (1970). A New Condition Number of the Eigenvalue and Its Application in Control Theory. Journal of Computational Mathematics. 7 (1). 15-22. doi:
Copy to clipboard
The citation has been copied to your clipboard